# SDR ASAA2020082183049

- Difficulty date: August 18, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 35,823 hours, 10,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3321
- Condition: Corroded
- Location: Bs 916
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS CORROSION BS 916, STR 24L.  GROUNDED - YES.  REMOVED CORROSION ORIGINAL SKIN THICKNESS 0.063, IAW B737-800 SRM 53-80-01-O1, REMAINING SKIN THICKNESS 0.061.  REMOVED 0.002 BLENDED AREA WITHIN ALLOWABLE LIMITS, IAW B737-800 SRM 53-00-01-1A-1 PARA 4B(2)(B).  ALODINED IAW B737-800 SRM 51-20-01.  PRIMED IAW BOEING SOPM 20-44-04 PAINTED TOP COAT, IAW B737-800 AMM 51-21-99.
